# SDR EE4Y201908079644

- Difficulty date: August 7, 2019
- Submitted: September 2, 2019
- Operation: General aviation
- Aircraft: N54AU
- Make and model: Boeing 737-3Q8
- Aircraft serial: 28054
- Aircraft time: 51,020 hours, 23,954 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Part number: 65C25636517518
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSPECTION AT THE MAINTENANCE FACILITY, THE NOSE LANDING GEAR WHEEL WELL LT AND RT TRUNNION SUPPORT FITTING INNER BORES AND CHAMFERED AREAS WERE FOUND TO HAVE NICKS AND CORROSION. AFTER DAMAGE REMOVAL, THE LT FITTING DIAMETER MEASURES 3.5865”, AND THE RT FITTING DIAMETER MEASURES 3.555”. THE LT TRUNNION SUPPORT FITTING (P/N: 65C25636-517) AND RT TRUNNION SUPPORT FITTING (P/N: 65C25636-518) ARE FORGED FROM 7075-T73 ALUMINUM, BOTH WITH AN INNER BORE DIAMETER OF 3.34” PER DWG 65C25636. JOB SENT TO ENGINEERING SOLUTION FOR REPAIR SOLUTION AND APPROVAL UNDER 8110-3 PROVIDED.
